# SDR SWIA201230658

- Difficulty date: May 6, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 41,775 hours, 55,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN ARE INOPERATIVE.  (FLT 5478)  REPLACED AFT ELBP.  PN:  D366-04-001  SN OFF:  874
